MathSciNet Relay Station
MathSciNet bibliographic data
MR438969 81.58
Boyer, C. P.; Kalnins, E. G. Symmetries of the Hamilton-Jacobi equation. J. Mathematical Phys. 18 (1977), no. 5, 1032–1045.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement